# SDR CA130128016

- Difficulty date: January 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 28,907 hours
- Engine: Ge GE90115B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) THE FLIGHT CREW WAS UNABLE TO PRESSURIZE THE ACFT DURING DEPARTURE.  IN CONJUNCTION WITH MAINTENENCE, FLIGHT DISPATCH & FLIGHT OPERATIONS, THE ACFT WAS DIVERTED BACK.  THE FLIGHT MAINTAINED 9000FT ALTITUDE, WHILE "DUMPING" APPROXIMATELY 70,000 KG OF FUEL TO LOWER THE EVENTUAL LANDING WEIGHT.  THE ACFT DID LAND AT A WEIGHT OF APPROXIMATELY 263,900 KGS, WHICH IS 12,600 KG ABOVE THE MAXIMUM STRUCTURAL LANDING WEIGHT.  CFR WAS CALLED OUT AS A PRECAUTION AND MAINTENENCE ALSO MET THE ACFT.  THE RETURN LANDING ON RUNWAY 23 WAS OTHERWISE ROUTINE.  THERE WAS NO ADVERSE PASSENGER REACTION.  OVERWEIGHT LANDING INSPECTION ACCOMPLISHED IAW TASK 05-51-35-210-801 PHASE 1 DUE TO PILOT SMOTH LANDING.  NO OVBIOUS DAMAGE OR LEAKS FOUND.  ACFT 
RELEASED FOR SERVICE.
